Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Patel, Amrish, Cartwright, Edward (2012) Naïve Beliefs and the Multiplicity of Social Norms. Journal of Institutional and Theoretical Economics, 168 (2). pp. 280-289. ISSN 0932-4569. (doi:10.1628/093245612800933942) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36863)
This list was generated on Tue Apr 16 01:23:12 2024 BST.